# SDR CALA2017122304575

- Difficulty date: December 23, 2017
- Submitted: December 24, 2017
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 64,284 hours, 13,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR AREA EMERGENCY LIGHT BATTERY M33097 CAPACITY IS LOW. REPLACED  BATTERY, CARRIED OUT AN OPS TEST IAW AMM 33-51-06-960-802, REV 81.  FOUND NORMAL.
